# SDR SWAA2022032542709

- Difficulty date: December 22, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPOT OF CORROSION AT AFT CARGO FLOOR PANEL SUPPORT LONGITUDINAL LAP SPLICE AT BILGE AREA STA 947.5 - 3 AND BL0. DOT 82-135. / REMOVED CORROSION ON AFT CARGO COMP. FLOOR PANEL SUPPORT LONGITUDINAL (RAIL) PER REF B-737 SRM 51-10-02-0G-0; ORIGINAL MAT. .063'; MAT. LOST .021' ; MAT. REMAINING .042'; AREA FOUND OUT OF LIMITS PER REF B-737 SRM 53-00-53-1A-2 FIG. 103 DETAIL 'D' REMOVED CORRORED RAIL PER REF B-737 SRM 51-40-02-0G-0; FABRICATED NEW RAIL; MAT. USED P/N 3953025; P.O #1656330; TREATED AND PRIMED NEW RAIL PER REF B-737 AMM 51-21-41-370-802 AND 51-21-72-370-804; INSTALLED NEW RAIL PER REF B737 SRM 51-40-02-0G-0
